# SDR 99ZZZX1858

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3252 · Shimmy Damper
- Part: Valve
- Part number: 59561015501
- Condition: Cracked
- Location: Shimmy Dampener
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRELIMINARY FUNCTIONAL TEST, THE BODY WAS NOTED TO HAVE A PIN HOLE CRACK WITH 3,000 PSI APPLIED TO THE P1 PORT.  THE CRACK IS ADJACENT TO THE C1 PORT.
